Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de mayo de 2024
  

On the existence of wavelets for non-expansive dilation matrices.

Título inglés On the existence of wavelets for non-expansive dilation matrices.
Título español Sobre la existencia de ondículas para matrices de dilatación no expansivas.
Autor/es Speegle, Darrin
Organización Dep. Math. Saint Louis Univ., Saint Louis (Missouri), Estados Unidos
Revista 0010-0757
Publicación 2003, 54 (2): 163-179, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Sets which simultaneously tile Rn by applying powers of an invertible matrix and translations by a lattice are studied. Diagonal matrices A for which there exist sets that tile by powers of A and by integer translations are characterized. A sufficient condition and a necessary condition on the dilations and translations for the existence of such sets are also given. These conditions depend in an essential way on the interplay between the eigenvectors of the dilation matrix and the translation lattice rather than the usual dependence on the eigenvalues. For example, it is shown that for any values |a| > 1 > |b|, there is a (2 x 2) matrix A with eigenvalues a and b for which such a set exists, and a matrix A' with eigenvalues a and b for which no such set exists. Finally, these results are related to the existence of wavelets for non-expansive dilations.
Clasificación UNESCO 120213
Palabras clave español Ondículas ; Teselaciones ; Matrices de dilatación
Código MathReviews MR1995139
Código Z-Math Zbl 1062.42030
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es